# SDR USAA2012062100005

- Difficulty date: June 19, 2012
- Submitted: June 21, 2012
- Operation: Air carrier
- Aircraft: N738US
- Make and model: Airbus A319-112
- Aircraft serial: 1254
- Aircraft time: 33,585 hours, 19,711 cycles
- System (JASC): 5240 · Service Doors
- Part: Damper
- Part number: D2529189801200
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - R1 DOOR DAMPER READS 0 PSI.  REPLACED R1 DOORS DAMPER DIAPHRAGM IAW A319 AMM 52-10-00-610-001-A AND 52-10-00-614-001-A, TW DDN49733, R1 DOOR DAMPER PSI READING IS IN RANGE.
